# SDR AALA202405209918

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 36,398 hours, 7,347 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Sparks
- Location: Galley,  Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 3 OVEN IS STILL SPARKING AS REPORTED BY PREVIOUS CREW. REMOVED AND REPLACED NUMBER 3 OVEN PER AMM 25-35-19.
